# SDR SWIA201230676

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 35,777 hours, 51,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CIRCUIT BREAKER POPS.  (SERVICE)  REPAIRED WIRING ON HARNESS TO CANNON J1429 BEHIND FLIGHT ATTENDANT CONTROL PANEL.
